# SDR FDEA202106181665

- Difficulty date: June 18, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7164503
- Condition: Corroded
- Location: Bs 2002 L45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE WASTE TANK COMPT, CORROSION ON INTERIOR OF FUSELAGE SKIN, AT EXISTING   EXTERIOR DOUBLER AREA, AT STA 2000 BETWEEEN L-45 AND L-45 R/H. (MARKED #11) REMOVED CORROSION FOUND TO BE WITHIN LIMETS REF SRM 53-20-00 FIG 4 SHT 2 NOTE 16   VOL 1 .
